# SDR C77A20150430002

- Difficulty date: April 27, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 21,327 hours, 12,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMER FLASHLIGHT CHARGING INTERMITTENTLY.  DEFERRED IAW MEL.  TRANSFERRED TO SDI IAW MX.  PLACARD INSTALLED, OK FOR SERVICE.  ON 04 27 2015 R & R L1 FLIGHT ATTENDANT FLASHLIGHT IAW AMM.  SDI SIGNED & PLACARD REMOVED.
